DVT and Rivaroxaban

Hi All, I'm new to all this but I developed a blood clot in my groin in May 2017 after a full knee replacement in March 2017, I was admitted to hospital for a week, I'm currently on Rivaroxaban and have been for three weeks but I can't say I'm feeling any better in fact worse with pins and needles in my hands and feet, severe back pain, aching all over, dizziness and headaches

I'm guessing it's due to the medication, does anybody else have or had these side effects or am I best getting myself checked out at the doctors again

Thanks John

6 Replies

oldestnewest
  • It will take time. My guess is that your problem is similar to the one I had twenty years ago. However at that time I was on warfarin to try and dissolve the blood clot. However it caused major damage. Madden medication is better and slower.

    The tingling etc is caused by the nerve bundle that passes close by. Be aware of any slight changes and contact your doctor immediately. If you hemorage in your groin, it is going to be exceedingly painful and could take years to repair. Speaking from experience

  • Many thanks for your reply Keithff, that is very helpful, I often get cramping pain in my groin and shin on my operated leg it's just something that's going to take time to heal then I guess, just frustrating tho

  • I'm currently on the same medication as urs. However I do not experience any headache or dizziness.

  • Ok imdarer, that's good that you don't have the headaches or dizziness, do you have any of the other symptoms that I have?

  • No harm in getting checked out with the doctors John. ..if it is side effects to the medication then they can either reassure you that they'll settle down or change your medication. But if your symptoms are bothering you then it's time to speak to the professionals. Good luck.

  • Thanks Janet, I'll get myself checked out

You may also like...